# SDR USAA2009012790186

- Difficulty date: January 26, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 28,563 hours, 10,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 498
- Condition: Defective
- Location: L2 Door
- Part time: 28,563 hours, 10,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1546 PHX-CLT - EMERGENCY EQUIPMENT - L2 DOOR ASSIST BOTTLE HAS REQUIRED SERVICING AT FREQUENT INTERVALS.  NOTE:  DIAPHRAGM SEALS HAVE PREVIOUSLY BEEN REPLACED.  MAINTENANCE REPLACED THE L2 DOOR ASSIST BOTTLE/ACTUATOR.
